# SDR SWAA2022082937381

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: L//H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR INB LOWER FIXED T/E O/B FLAP TRACK NO-3 WIGGLE FITTING CRACKED MKD DOT / [01] REMOVED AND REPLACED WIGGLE FITTING AT LEFT WING REAR SPAR INB LOWER FIXED T/E OB/ FLAP TRACK NO. 3 AS PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
